ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login
Archived Papers for Journal

Sahand Communications in Mathematical Analysis >>

Vol.9, No.1

Publisher: University of Maragheh

Publishing Date: 2018-01-01

  1. Quasicompact and Riesz unital endomorphisms of real Lipschitz algebras of complex-valued functions

    Authors: Maliheh Mayghani;Davood Alimohammadi

  2. On an atomic decomposition in Banach spaces

    Authors: Telman Gasymov;Chingiz Hashimov

  3. Density near zero

    Authors: Elham Bayatmanesh;Mohammad Akbari Tootkaboni

  4. On the stability of the Pexiderized cubic functional equation in multi-normed spaces

    Authors: Mahdi Nazarianpoor;Ghadir Sadeghi

  5. Non-Archimedean fuzzy metric spaces and Best proximity point theorems

    Authors: Mohadeseh Paknazar

  6. On the cyclic Homology of multiplier Hopf algebras

    Authors: Ghorbanali Haghighatdoost;Hami Abbasi Makrani;Rasoul Mahjoubi

  7. Frames in super Hilbert modules

    Authors: Mehdi Rashidi-Kouchi

  8. A cone theoretic Krein-Milman theorem in semitopological cones

    Authors: Ali Hassanzadeh;Ildar Sadeqi